MathSciNet Relay Station
MathSciNet bibliographic data
MR2465827 37E05 (28A78 37A25 37B40 37C45 37D25)
Gelfert, Katrin; Rams, Michał Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009), no. 4, 2001–2020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement